2 doctors weighed in:

Can Gabapentin cause tingling on the bottom of my feet?

2 doctors weighed in
Dr. Jeffrey Kass
Podiatry
1 doctor agrees

In brief: It can be given

To treat that as in diabetic neuropathy.
I don't believe that's a listed side effect but that does not mean it can't occur. Wat is he reason you or the person is taking the gabapentin to begin with and their medical hx? It could be something else causing the issue not the medication. But, it would be easy enough to figure out by discontinuing the medication under doctors supervision and guidance.

In brief: It can be given

To treat that as in diabetic neuropathy.
I don't believe that's a listed side effect but that does not mean it can't occur. Wat is he reason you or the person is taking the gabapentin to begin with and their medical hx? It could be something else causing the issue not the medication. But, it would be easy enough to figure out by discontinuing the medication under doctors supervision and guidance.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available